# SDR AALA20150320005

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 49,384 hours, 12,279 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AUTO SPEED BRAKE FAULT, LIGHT ILLUMINATED.  NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  LIGHT EXTINGUISHED AFTER LANDING & FLIGHT CONTINUED TO DESTINATION.
